# SDR MASA200800004

- Difficulty date: January 2, 2008
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N37342
- Make and model: Cndair CL6002B19
- Aircraft serial: 7342
- Aircraft time: 19,756 hours, 16,050 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH FLT 7350 CAE-ORD - LAV SMOKE CAUTION MESSAGE.  CREW REPORTED THE MESSAGE OCCURRED WHILE TRYING TO COOL DOWN THE PACKS IN MANUAL MODE.  CREW REPORTED NO ODOR OR SIGN OF ACTUAL SMOKE.  MX OP CHECKS THE LAV SMOKE DETECTION SYSTEM AND PACK SYSTEM WITH NO FAULTS FOUND.
